# SDR TSAA0251084

- Difficulty date: February 26, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS ON S10R ON WINDOW NR 26 RIGHT LOWER FORWARD HOLE NR 10.  TRIMMED OUT HOLES IN DAMAGED AREA TO .40 INCH AS INSURANCE CUT.  HFEC INSPECTED EDGE OF THE TRIMMED AREA.  FABRICATED FILLER 1 AND DOUBLER FROM .063 INCH THICK 2024-T3.  FABRICATED FILLER 2 AND TRIPLER FROM .050 INCH THICK 2024-T3 MATERIAL IAW FIGURES 1, 2, 3, AND 4.  INSTALLED REPAIR PARTS SB 737-53A1176R6 FOR S10 AND S14 IAW ECO 3250 DEVIATION J.  AIRCRAFT RETURNED TO SERVICE.  (M)
